# SDR ASAA2022120641084

- Difficulty date: December 6, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 4,331 hours, 1,294 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 226906
- Condition: Damaged
- Location: Hf Antenna
- Part time: 4,441 hours, 1,325 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF RADIO #2 WILL NOT TRANSMIT. GROUNDED - YES.  REMOVED AND REPLACED NR 2 HF ANTENNA COUPLER IAW AMM 23-11-61-401.
